# SDR DALA13004775638

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 54,087 hours, 18,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 345-365, RBL 63 FLOORBEAM FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01. ORIGINAL THK=0.050", MATERIAL REMOVED=0.020", MATERIAL REMAIN=0.030" FOUND OUT OF LIMIT IAW SRM 53-00-51, FIG 101. DAMAGE FLOORBEAM R & R IAW SRM 51-40-02.
